Diffusion in one-dimensional disordered systems: An effective-medium approximation

I. Webman, J. Klafter

Research output: Contribution to journalArticlepeer-review

Abstract

The effective-medium approximation is shown to give the correct frequency-dependent diffusion coefficient for small frequencies in a one-dimensional disordered system with a nonsingular distribution of transfer rates. This confirms the scaling hypothesis which has been proposed to study diffusion in such a system.

Original languageEnglish
Pages (from-to)5950-5952
Number of pages3
JournalPhysical Review B-Condensed Matter
Volume26
Issue number10
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

Dive into the research topics of 'Diffusion in one-dimensional disordered systems: An effective-medium approximation'. Together they form a unique fingerprint.

Cite this